Toggle Main Menu Toggle Search

ePrints

Local bifurcations of a quasiperiodic orbit

Lookup NU author(s): Professor Soumitro Banerjee, Dr Damian Giaouris, Dr Petros Missailidis, Otman Imrayed

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Banerjee S, Giaouris D, Missailidis P, Imrayed O

Publication type: Article

Journal: International Journal of Bifurcation and Chaos in Applied Sciences and Engineering

Year: 2012

Volume: 22

Issue: 12

Print publication date: 01/12/2012

ISSN (print): 0218-1274

ISSN (electronic): 1793-6551

Publisher: World Scientific Publishing Co. Pte. Ltd.

URL: http://dx.doi.org/10.1142/S0218127412502896

DOI: 10.1142/S0218127412502896


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share